# SDR 2025F00285

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: General aviation
- Aircraft: N808QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000035
- Aircraft time: 4,719 hours, 2,766 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER HAS CORROSION ON THE OUTBOARD BEAM.  RIGHT THRUST REVERSER HAS CORROSION ON THE INNER SURFACE OF THE INBOARD BEAM.
